Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Gaviscon Advance Aniseed Flavoured Suspension – 500ml
  • Gaviscon Advance Aniseed Flavoured Suspension – 500ml
  • Gaviscon Advance Aniseed Flavoured Suspension – 500ml
  • Gaviscon Advance Aniseed Flavoured Suspension – 500ml
  • Gaviscon Advance Aniseed Flavoured Suspension – 500ml
Gaviscon Advance Aniseed Flavoured Suspension – 500ml_30

Gaviscon Advance Aniseed Flavoured Suspension – 500ml

Availability: In stock

£8.99 RRP £9.99
add to basket
Peppermint - 250ml Aniseed - 250ml Peppermint - 500ml Aniseed - 500ml Aniseed - 300ml Peppermint - 300ml Peppermint - 600ml Aniseed - 600ml
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 3 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Gaviscon Advance Aniseed Flavoured Suspension – 500ml

Availability: In stock

£8.99 RRP £9.99
Warning Maximum Product Quantity of 3
 
  • Treats indigestion, heartburn, and acid reflux
  • Suppresses stomach acid that causes indigestion and heartburn
  • Suitable for adults and children aged 12 and over
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png
  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 3
 

Gaviscon Advance Aniseed Flavoured Suspension – 500ml

£8.99

Checked By

What is Gaviscon Advance Liquid?

Gaviscon Advance Liquid is a remedy for indigestion, acid reflux and heartburn, helping to keep excess stomach acid under control and keeping irritation at bay. Gaviscon Advance Liquid is available in delicious aniseed or peppermint flavours and is perfect for those who struggle with indigestion or heartburn after eating spicy or fatty foods, or after drinking coffee or alcohol. It can also help those who are suffering from acid reflux because of a hiatus hernia or an inflamed food pipe.

 

What is indigestion?

Indigestion is a common problem that lots of people experience at some point. You’ll experience it after eating or drinking as excess stomach acid irritates your stomach lining. This causes uncomfortable symptoms including:

  • Bloating
  • Burping or farting (wind)
  • Feeling full
  • Feeling sick
  • Heartburn

 

What is heartburn?

Heartburn is a symptom of a condition called acid reflux, and it happens when excess stomach acid tries to move back up your food pipe, causing a burning sensation in the middle of your chest. Heartburn is a common problem and many people experience it once in a while, especially if they’ve eaten certain food or drink, are pregnant, or are overweight. Other symptoms you may experience when you have acid reflux include:

  • Sore throat
  • Coughs
  • Hiccoughs
  • Bad breath
  • An unpleasant taste in the mouth
  • Bloating or feeling sick

 

How will Gaviscon Advance Liquid ease my heartburn?

Gaviscon Advance Liquid contains two active ingredients which work together to ease acid reflux and prevent heartburn. These ingredients are sodium alginate and potassium hydrogen carbonate, and they work as reflux suppressants. This means that they form a layer over the contents of your stomach, keeping excess stomach acid from moving up into your food pipe and causing irritation.

 

Can I take this product if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding then you can take Gaviscon Advance Liquid. However, you should speak to your doctor or pharmacist before using this or any other medication, as it may not be suitable for you or your baby.

 

Can I take this product if I’m taking other medication?

If you are taking any other medication, including those you obtained without a prescription, you should speak to your doctor or pharmacist before taking this medication. If you are taking any of the following medications, you should wait at least 2 hours between taking Gaviscon Liquid and your other medication:

  • Tetracyclines
  • Fluoroquinolones, which are types of antibiotics
  • Iron salts
  • Thyroid hormones
  • Chloroquine, which is used to prevent malaria
  • Bisphosphonates, which is used to treat osteoporosis
  • Estramustine, which is used to treat prostate cancer

 

How to take Gaviscon Advance Liquid

Before using this product, shake the bottle well. Measure out 5 – 10ml of Gaviscon Advance Liquid, which is one or two 5ml spoonfuls, and take after meals and at bedtime. If you’re still experiencing symptoms of heartburn or acid reflux after 7 days of use, speak to your doctor for advice.

 

When should this product not be used?

Gaviscon Advance Liquid is not suitable for children who are younger than 12. Do not use this product if you are allergic to sodium alginate, potassium hydrogen, or any of the other listed ingredients. This product contains 5.0mmol of sodium, 2.0mmol of potassium, and calcium, in every 10ml, if you are on a restricted diet, you should keep those contents in mind. You should speak to your doctor or pharmacist if you need to take this product for a prolonged period of time, especially if you are following a low salt (sodium) diet or have suffered with severe heart or kidney disease.

 

Does this product have any side effects?

Like all medications, Gaviscon Advance Liquid can have side effects, although not everyone will experience them. These include symptoms of allergic reaction, such as:

  • Skin rash
  • Itching
  • Difficulty breathing
  • Dizziness
  • Swelling of the face, lips, tongue, or throat

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist immediately. For more information about reporting the side effects of medications, please see the MHRA’s Yellow Card Scheme.

 

How to store this medicine

Store in a cool, dry place. Do not refrigerate. Do not use if the expiry date printed on the original packaging has passed. Once opened, use within 6 months. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Each 1ml dose of oral suspension contains Sodium Alginate Ph Eur 1mg and Potassium Hydrogen Carbonate Ph Eur 2mg as the
active ingredients

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Okay, let’s be honest, we’ve all been guilty of overindulging on delicious food at one point or another in our lives.

But what happens when you start to feel that creeping, burning feeling in your chest that tells you that you’re about to suffer with some major heartburn afterwards? And what is heartburn anyway?

Today we’re going to have a good look at what heartburn is and what you can do to keep it away.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.